{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,5,12]],"date-time":"2024-05-12T13:40:24Z","timestamp":1715521224590},"reference-count":10,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"25","content-domain":{"domain":["www.ahajournals.org"],"crossmark-restriction":true},"short-container-title":["Circulation"],"published-print":{"date-parts":[[1999,12,21]]},"DOI":"10.1161\/01.cir.100.25.e147","type":"journal-article","created":{"date-parts":[[2012,6,12]],"date-time":"2012-06-12T00:42:29Z","timestamp":1339461749000},"update-policy":"http:\/\/dx.doi.org\/10.1161\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":5,"title":["Aminorex to Fen\/Phen: An Epidemic Foretold"],"prefix":"10.1161","volume":"100","author":[{"given":"Charles","family":"Pollick","sequence":"first","affiliation":[{"name":"Medical Director Department of Non-Invasive Cardiology, Good Samaritan Hospital, Los Angeles, California"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"276","reference":[{"key":"e_1_3_1_1_2","doi-asserted-by":"publisher","DOI":"10.1161\/circ.99.1.156"},{"key":"e_1_3_1_2_2","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM199809103391102"},{"key":"e_1_3_1_3_2","first-page":"1773","volume":"337","year":"1997","unstructured":"Redmon B, Raatz S, Bantle JP. Valvular heart disease associated with fenfluramine-phentermine. N Engl J Med. 1997;337:1773\u20131774. Letter.","journal-title":"N Engl J Med"},{"key":"e_1_4_3_1_1_2","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM199608293350901"},{"key":"e_1_4_3_1_2_2","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM199902113400613"},{"key":"e_1_4_3_1_3_2","first-page":"481","volume":"340","year":"1999","unstructured":"Abenhaim L, Rich S, Benichou J, Begaud B. The authors reply. N Engl J Med.. 1999;340:481\u2013482.","journal-title":"N Engl J Med."},{"key":"e_1_4_3_1_4_2","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM199902113400613"},{"key":"e_1_4_3_1_5_2","doi-asserted-by":"publisher","DOI":"10.1161\/circ.99.1.156"},{"key":"e_1_4_3_1_6_2","first-page":"1772","volume":"337","year":"1999","unstructured":"Redmon B, Raatz S, Bantle JP. Letter to the Editor. N Engl J Med. 1999;337:1772\u20131776.","journal-title":"N Engl J Med"},{"key":"e_1_4_3_1_7_2","first-page":"1955","volume":"114","year":"1998","unstructured":"Simonneau G, Fartoukh M, Sitbon O, Humbert M, Jagot J-L, Herv\u00e9 P. Primary pulmonary hypertension associated with the use of fenfluramine derivatives. Chest. 1998;114:1955\u20131995.","journal-title":"Chest"}],"container-title":["Circulation"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ahajournals.org\/doi\/full\/10.1161\/01.CIR.100.25.e147","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,5,12]],"date-time":"2024-05-12T13:18:34Z","timestamp":1715519914000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ahajournals.org\/doi\/10.1161\/01.CIR.100.25.e147"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1999,12,21]]},"references-count":10,"journal-issue":{"issue":"25","published-print":{"date-parts":[[1999,12,21]]}},"alternative-id":["10.1161\/01.CIR.100.25.e147"],"URL":"https:\/\/doi.org\/10.1161\/01.cir.100.25.e147","relation":{},"ISSN":["0009-7322","1524-4539"],"issn-type":[{"value":"0009-7322","type":"print"},{"value":"1524-4539","type":"electronic"}],"subject":[],"published":{"date-parts":[[1999,12,21]]},"assertion":[{"value":"1999-12-21","order":2,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}]}}